Journal article icon

Journal article

Self-injective algebras of wild tilted type

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
149
Issue:
2
Pages:
127-176
Publication date:
2000-05-26
DOI:
ISSN:
0022-4049
URN:
uuid:bd4d4be0-3154-4377-ab92-bb988387f68e
Source identifiers:
3109
Local pid:
pubs:3109

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP